# SDR REXA2024041600355

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 33,890 hours, 23,555 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: F/O Windshield
- Component: Windshield
- Component part number: NP13932118
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FIRST OFFICER SIDE WINDSHIELD HEATER, AT THE LOWER RIGHT CORNER, BEGAN TO SMOKE AND SPARK. DEACTIVATED RH WINDSHIELD HEAT SWITCH WHICH STOPPED THE SPARKING BUT FUMES AND OCCASIONAL SMOKE CONTINUED DURING THE DESCENT AND ON THE GROUND. REMOVED AND REPLACED FIRST OFFICER SIDE WINDSHIELD IAW J/C 900-56-900-901. ALSO REPLACED THE WINDSHIELD TEMP CONTROLLER IAW AMM 30-41-06. ALL OPS AND LEAK CHECKS GOOD.
